Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Tangencies between holomorphic maps and holomorphic laminations


Authors: A. Eremenko and A. Gabrielov
Journal: Proc. Amer. Math. Soc. 138 (2010), 2489-2492
MSC (2010): Primary 32B99; Secondary 37F99
DOI: https://doi.org/10.1090/S0002-9939-10-10328-1
Published electronically: February 12, 2010
MathSciNet review: 2607878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the set of leaves of a holomorphic lamination of codimension one that are tangent to a germ of a holomorphic map is discrete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32B99, 37F99

Retrieve articles in all journals with MSC (2010): 32B99, 37F99


Additional Information

A. Eremenko
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: eremenko@math.purdue.edu

A. Gabrielov
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: agabriel@math.purdue.edu

DOI: https://doi.org/10.1090/S0002-9939-10-10328-1
Received by editor(s): October 25, 2008
Received by editor(s) in revised form: October 28, 2009
Published electronically: February 12, 2010
Additional Notes: The first author was supported by NSF grant DMS-0555279
The second author was supported by NSF grant DMS-0801050.
Communicated by: Mario Bonk
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.